# SDR SWIA201025364

- Difficulty date: December 21, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 31,764 hours, 43,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 3 OUT.  (FLT 6471)  RELAMPED EMERGENCY LIGHT.
